# SDR CA010205006

- Difficulty date: January 11, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Part time: 1,566 hours, 1,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT THE LT WINDSHIELD CORE PLY CRACKED DURING FLIGHT.THE MAINTENANCE REPLACED THE WINDSHIELD.
